Circulation or water?

Hi

I am APS diagnosed and currently on rivaroxaban 20mg daily recovering from 3rd DVT

in an effort to be mobile and aid my return to work *bit of pressure to** I helped a friend out in their new flat...on my feet most of day. Now both legs and feet are swollen and very painful, also got several small but painful bruises on calf and inside/back of knee.....its no fun sitting on a a time bomb waiting GP to call me - feet and toenails white - is this fluid or circulation?

6 Replies

oldestnewest
  • Hello Angelina.

    Who is managing your APS? You should get in contact with them as soon as possible.

    Where are you from?

    Best wishes.

    Dave

  • Hello Dave

    I have been with prof Martlew since Jan 15 - have contacted GP as although APS clinic is Wed - if this is not related to APS then I can't wait until my next appt go mention it

  • I'm guessing your DVT is in your leg/thigh? I had a 15cm DVT in groin whilst on Clexane and changed to Rivaroxaban. I was given a Prescription for a compression stocking (Has various rates of compression to fit with where the clot is - rather than an all purpose over the counter one. I was then also asked to take aspirin 100mg-still on now. The Rivaroxaban is an anti platelet drug and the aspirin an anti fibrin drug. The platelets are the sticky part of the blood and the fibrin is the clotting part. This was how the haematologist explained this to me. The stocking was hot and uncomfortable (in an Australian summer!) but helped a lot with the pain and had to wear it about 6 weeks while the swelling in that leg resolved.

    I'm not suggesting you follow this regime blindly-always check with your doctor first.

    So far so good and have now trouble. My right handed Raynauds, on the other hand is a different kettle of fish and I'm not looking forward to Winter!!

  • My suggestion? See a doctor. And until you do -- Get off your feet. Lay down with your feel elevated above your heart, but as to your queston: fluid? or circulation? -- that requires medical expertise to determine.

  • Thank for advice all,

    First DVT back of right knee - second DVT vein up insife leg ftom knee to groin right leg - third DVT calf right leg

    Advised against stockings a pressure could force fragmented clotts back towards the heart??

    Had GP out and she advised that this peripheral odema and associated swelling & pain is side effect of rivaroxaban. Last 36hrs pain from both legs and swelling worse than my DVT's - got to elevate and advise Prof Martlew next appt 2wks

    meanwhile - legs elevated & tramadol tramadol tramadol.

    Dear Lord give me strength

  • Hi, if I were you I would be phoning your consultant's secretary or lead nurse at the clinic and asking for an urgent appointment, you need some medical input. MaryF

You may also like...